# SDR CA970421005

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-6B
- Propeller: Hamstd 43E60
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fitting
- Part number: 3320980
- Condition: Cracked
- Location: Nacelle
- Part time: 27,171 hours
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE FITTING REFERRED TO IS MOUNTED AND COVERED WHICH PREVENTS IT FROM BEING CLEANED, INSPECTED OR TREATED FOR CORROSION. THIS CONDITION WAS FOUND DURING WINTER MAINTENANCE INSPECTION. FITTING WAS REPLACED.
